MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDA-SYS-3000-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on april 3rd, 2025, that a customer received an error code on a selenia dimensions mammography system.A field engineer was dispatched to examine the equipment and found the c-arm was moving down without command.The field engineer determined that the issue was due to a malfunctioning foot switch.The field engineer replaced the foot switch and tested the system to ensure it is functioning in accordance with manufacturer specifications.No patient/user injury was reported.
 
Additional Manufacturer Narrative
On (b)(6) 2025, a customer observed that the c-arm moved downwards without user input on a selenia dimensions (serial number (b)(6).This occurred prior to a patient exam/ procedure.There was no alleged health impact or consequence to the patient/user.The field service engineer (fse) swapped the footswitches (left and right) and no longer observed the behavior.The part was not replaced.Because of this, there was no part returned, and no initial evaluation performed.Because the part was not available, the investigation is limited to a complaint review.There were no prior footswitch related issues or uncommanded motion issues after the fse performed the troubleshooting.Possible causes for footswitch issues include wear and tear due to part use or debris accumulation due to its location on the floor.The footswitch was not returned; therefore, further investigation could not be performed.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Conclusion: the probable cause is a stuck footswitch; the root cause is unknown due to the unreturned part.The severity for this incident is very low, and the calculated post risk control risk index is considered acceptable (level 1) per the gemini risk management plan (pln-00140 rev 4) and risk management procedure (eng-0042 rev 22).Because of this, and because there was no severe injury, no capa is required.This will continue to be trended and monitored.Complaint confirmed: no device history record (dhr) review: udi: (b)(4), sku: (b)(6), serial number: (b)(6), date of manufacture: 9/12/2022, installation date: (b)(6) 2022, incident date: (b)(6) 2025, closest pm to complaint date: (b)(6) 2025, date of part manufacture: unknown.Dhr review summary: there were no noted discrepancies.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key21865652
Report Number1220984-2025-00052
Device Sequence Number14633029
Product Code MUE
UDI-Device Identifier15420045510616
UDI-Public(01)15420045510616(11)220912
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDA-SYS-3000-2D
Device Catalogue NumberSDA-SYS-3000-2D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown